# SDR CA140702010

- Difficulty date: June 24, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Lkheed 188A
- Aircraft time: 45,583 hours
- Engine: Allsn 501D13
- System (JASC): 2910 · Hydraulic System, Main
- Part: Gasket
- Part number: AN629024MS28
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) NR 2 HYD SYS LOST ALL FLUID QTY.  ACFT RETURNED TO THE AIRPORT.  INSPECTED NR 2 HYDRAULIC SYSTEM, LEAK FOUND AT FILTER HOUSING, LEAKING GASKET FOUND AND REPLACED.
